# SDR DXTA2021060142860

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 2,942 hours, 2,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001294
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING WILL NOT ARM. ALL EMERGENCY LIGHTS REMAIN ON WITH THE SWITCH IN THE ARM POSITION. THE EMER LT NOT ARM AMBER EICAS WILL NOT EXTINGUISH REGARDLESS OF SWITCH POSITION. // SIGNOFF // TROUBLE SHOT PER FIM-4885-33-50-00-810-801-A REMOVED BOTH FWD AND AFT EMERGENCY BATTERIES IAW EMBREAER PHENOM 300 AMM 33-52-01 PERFORMED OPS TEST IAW PHENOM 300 AMM 33-52-01-710-801A/500 OPS CHECK GOOD REMOVED FWD BATTERY P/N 6450LS-00 S/N 001294 INSTALLED FWD BATTERY P/N 7450LS-00 S/N 005184 REMOVED AFT BATTERY P/N 6450LS-00 S/N 001185 INSTALLED AFT BATTERY P/N 7450LS-00 S/N 005148
